# SDR CALA2011051600367

- Difficulty date: May 16, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 43,264 hours, 22,653 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FRAME AT STA 303 IS CRACKED AT STRINGER 16L CUTOUT.  REPAIRED FRAME AT STA 303 PER EA 5310-04659.
